# SDR CA981125050

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 50293003
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOT GAUGE READING 12 TO 14 DEGREES LOW.  GAUGE REPLACED.
